# SDR ASAA2018121427359

- Difficulty date: December 11, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 22,743 hours, 7,426 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 896002002
- Condition: Separated
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 FIRE TEST FAILS. GROUNDED - YES. FOUND LEFT CORE "B" LOOP TERMINAL LUG SEPARATED FROM HARNESS. REMOVED & REPLACED MW0326 HARNESS. ALTERNATE DEACTIVATION PROCEDURES REVERSED. OPS CK GOOD. REF B737-900 AMM 26-11-02.
